A note on Mathieu's inequality.

Dennis C. Russell

Aequationes mathematicae (1988)

  • Volume: 36, Issue: 2-3, page 294-302
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Russell, Dennis C.. "A note on Mathieu's inequality.." Aequationes mathematicae 36.2-3 (1988): 294-302. <http://eudml.org/doc/137290>.

author = {Russell, Dennis C.},
journal = {Aequationes mathematicae},
keywords = {Mathieu inequality; Mathieu conjecture; Bernoulli numbers},
number = {2-3},
pages = {294-302},
title = {A note on Mathieu's inequality.},
url = {http://eudml.org/doc/137290},
volume = {36},
year = {1988},

AU - Russell, Dennis C.
TI - A note on Mathieu's inequality.
JO - Aequationes mathematicae
PY - 1988
VL - 36
IS - 2-3
SP - 294
EP - 302
KW - Mathieu inequality; Mathieu conjecture; Bernoulli numbers
UR - http://eudml.org/doc/137290
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.